# SDR CA180618005

- Difficulty date: June 14, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 60031528
- Condition: Corroded
- Location: Longeron
- Part time: 39,708 hours
- Component: \
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON INSPECTION, CORROSION FOUND ON THE PAX DOOR LONGERON LOWER SILL.  (TC# 20180618005)
